Health QuestionsCategory: TreatmentsDeapakote and Lithium
TimesAPassing asked 3 years ago

I am not sure if I am posting this under the appropiate heading so please feel free to move it.
 
I do understand everyone responds differently to medications but would like to know for those who have tried Depakote and Lithium on seperate occasions of course…
 
Which medication.. the Depakote or Lithium… did you find made you put the weight on? What doses of each med? Also which if and AD if any were you on at the time? Thanks for the help.
 

1 Answers
Samsara answered 3 years ago

Re: Deapakote and Lithium
I didn’t gain any weight on lithium but put on 20 lbs on depakote ER. Granted I was on lithium for only 2 – 3 months. That’s usually long enough to experience most of a drug’s side effects.
 
I cannot remember which AD drug I was on while taking lithium, but I have been taking lexapro while on depakote ER. I also took mirtazapine recently and gained ~15 lbs more before stopping.

TimesAPassing asked 3 years ago

I am not sure if I am posting this under the appropiate heading so please feel free to move it.
 
I do understand everyone responds differently to medications but would like to know for those who have tried Depakote and Lithium on seperate occasions of course…
 
Which medication.. the Depakote or Lithium… did you find made you put the weight on? What doses of each med? Also which if and AD if any were you on at the time? Thanks for the help.
 

1 Answers
Samsara answered 3 years ago

Re: Deapakote and Lithium
I didn’t gain any weight on lithium but put on 20 lbs on depakote ER. Granted I was on lithium for only 2 – 3 months. That’s usually long enough to experience most of a drug’s side effects.
 
I cannot remember which AD drug I was on while taking lithium, but I have been taking lexapro while on depakote ER. I also took mirtazapine recently and gained ~15 lbs more before stopping.